# SDR OZCA340076221103

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N651BC
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 50,588 hours, 51,214 cycles
- Engine: Ge CT75A2
- Engine time: 29,688 hours
- Propeller: Rotol R3894123F25
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 4052T92P01IUI
- Part serial: 14892
- Condition: Activated
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 17000 FT LEFT ENGINE CHIP DETECT LIGHT ILLUMINATED A8-15 QRH. NO OTHER ABNORMALITIES. -- REMOVED AND REPLACED LT HAND ENGINE CHIP DETECTOR I/AW GE-CT-5 AMM 79-30-35-04. RUN AND LEAKS CHECK SATISFACTORY
